# SDR 2WAA201804240001

- Difficulty date: April 20, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N807WA
- Make and model: Doug MD 83
- Aircraft serial: 53093
- Aircraft time: 43,724 hours, 39,539 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 59309995504
- Part serial: S1017
- Condition: Collapsed
- Location: Right
- Part time: 7,487 hours, 3,856 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR COLLAPSED AFTER LANDING.
